| Model Number |
VCP727D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: what was used to complete the procedure? no further information is available.Was the surgery completed successfully? no further information is available.How many devices that have suture pull off issue during the surgery? please provide the quantity involved? =>no further information is available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture detached from the needle while suturing the epidermis.It was a control release needle.There were no adverse patient consequences reported.No additional information could be provided.